Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
raddude

Topical Steroid Thinning Of Skin

Hello everyone,

I am battling an area of skin on my face that was thinned due to steroid use used to combat rosacea flares. It's from my nostril to the corner of my mouth.

The skin appears wrinkly now on top of my rosacea flares. The odd thing is that every so often that area actually looks pretty good, it's plump and you can't tell that the skin was thinned.

Does anyone have any suggestions or has been through this and repaired the damage done by the steroids?

Share this post


Link to post
Share on other sites

I too aplied steroid on my face, my entire face that is! Unfortunately now I got lots of wrinkles on my forehead! I too sometimes notice that at times the wrinkles look less visible, I came to a conclusion...it's lacking moisture. If you moisturise it, it would look much firmer. Been applying emu oil on my face for 15months now, my skin dryness is much better, before it was as rough as sand paper. Also emu oil properties supposely help thicken the skin and improve fine lines/wrinkles. I can't really testify that it helped my wrinkles nor thickened my skin. But it might be something you wanna try.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×